MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO U SERIES ELITE STRAIGHT MEDIUM ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-KALAMAZOO U SERIES ELITE STRAIGHT MEDIUM ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Model Number 5100010450
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Burn, Thermal (2530); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer sales representative reported that the device overheated during a procedure at the user facility.The patient received a burn, which was treated with stitches.No procedural delay or adverse consequences were reported.
 
Additional Manufacturer Narrative
D9: device was not received.B1, b5, per email, no serious injury reported.
 
Event or Problem Description

Brand Name
U SERIES ELITE STRAIGHT MEDIUM ATTACHMENT
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9693411
Report Number0001811755-2020-00439
Device Sequence Number16855104
Product Code ERL
UDI-Device Identifier04546540348418
UDI-Public04546540348418
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5100010450
Device Catalogue Number5100010450
Device Lot NumberNR
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer11/06/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1